# SDR AWXA200601921

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654768465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- MAJOR REPAIR - C16 CHECK - CRACKED INTERCOSTAL, BS 294- BS 303, S10L.  REPLACED INTERCOSTAL, BS 294- BS 303, S10L IAW B737-300 SRM 51-30-01 AND 51-40-05.
